Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 21-40
   Volumes 1-20
      Volume 20
      Volume 19
      Volume 18
      Volume 17
      Volume 16
      Volume 15
      Volume 14
      Volume 13
      Volume 12
      Volume 11
      Volume 10
      Volume 9
      Volume 8
      Volume 7
      Volume 6
      Volume 5
      Volume 4
      Volume 3
      Volume 2
      Volume 1
Search
VOLUME 19 | ISSUE 5 | PAGE 181
Calculation of anomalous dimensionalities in non-Abelian field gauge theories
We obtain the Gell-Mann-Low function and the anomalous dimensionalities in non-Abelian gauge theories with large numbers of fermions and bosons. The existence of a fixed point is proven.




Permission given by American Institute of Physics is appreciated.